MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO MIS LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO MIS LOCKING CAP
Model Number 1134.0010
Medical Device Problem Codes Human-Device Interface Problem (2949); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.It was reported that a creo mis locking cap was found loose 1 year post-operatively.It was stated that the surgeon does not use the counter torque when final tightening locking caps.The use of the counter torque ensures the proper final tightening torque is applied to the caps by keeping the screw head steady relative to the driver.Without the counter torque there is a possibility of movement between the cap and the screw head that may not result in the full torque being applied to the cap.Although there could be a higher chance that less than optimum torque was applied to the final construct due to not using the counter-torque instrument, due to not being able to replicate operative conditions nor patience compliance post operation, no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a creo locking cap was found loose post operatively.

Brand Name
CREO
Common Device Name
CREO MIS LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19693155
Report Number3004142400-2024-00142
Device Sequence Number7239577
Product Code MNH
UDI-Device Identifier00889095071139
UDI-Public00889095071139
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.0010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown